Alert archive / California / Gale Warnings in 2017

Gale Warning 10, NWS Los Angeles, CA

February 20, 2017

NWS Los Angeles, CA issued this gale warning at Feb 20, 2017, 1:12 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2017, 1:12 PM PST (21:12 UTC)
Expired
Feb 20, 2017, 8:31 PM PST
In force
7 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

606 
WHUS76 KLOX 202112
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
112 PM PST MON FEB 20 2017

PZZ645-210515-
/O.CON.KLOX.SC.Y.0027.000000T0000Z-170221T0000Z/
/O.UPG.KLOX.GL.A.0005.170221T0000Z-170221T0600Z/
/O.NEW.KLOX.GL.W.0010.170221T0000Z-170221T0600Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
112 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH WINDS 20 TO 25 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 15 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ670-210515-
/O.UPG.KLOX.GL.A.0005.000000T0000Z-170221T0600Z/
/O.NEW.KLOX.GL.W.0010.170220T2112Z-170221T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
112 PM PST MON FEB 20 2017

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH WINDS 25 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 15 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-210515-
/O.UPG.KLOX.GL.A.0005.000000T0000Z-170221T0600Z/
/O.NEW.KLOX.SC.Y.0028.170220T2112Z-170221T0500Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
112 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. THE GALE WATCH IS NO LONGER IN EFFECT.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
3 follow-up statements
124 
WHUS76 KLOX 202225
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
225 PM PST MON FEB 20 2017

PZZ645-210600-
/O.EXT.KLOX.SC.Y.0027.000000T0000Z-170221T0100Z/
/O.EXT.KLOX.GL.W.0010.170221T0100Z-170221T0600Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
225 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTH WINDS 20 TO 25 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 15 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ670-210500-
/O.CON.KLOX.GL.W.0010.000000T0000Z-170221T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
225 PM PST MON FEB 20 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...SOUTH WINDS 25 TO 30 KT WITH GUSTS TO 35 KT ARE 
EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 15 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-210500-
/O.CON.KLOX.SC.Y.0028.000000T0000Z-170221T0500Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
225 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
983 
WHUS76 KLOX 210050
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
450 PM PST MON FEB 20 2017

PZZ645-210600-
/O.EXP.KLOX.SC.Y.0027.000000T0000Z-170221T0100Z/
/O.CON.KLOX.GL.W.0010.170221T0100Z-170221T0600Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
450 PM PST MON FEB 20 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 
  35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 15 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-210500-
/O.CON.KLOX.GL.W.0010.000000T0000Z-170221T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
450 PM PST MON FEB 20 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...SOUTH WINDS 25 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 13 TO 15 FEET WITH PERIODS AROUND 15 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-210500-
/O.CON.KLOX.SC.Y.0028.000000T0000Z-170221T0500Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
450 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HALL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
985 
WHUS76 KLOX 210431
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
831 PM PST MON FEB 20 2017

PZZ645-211100-
/O.CAN.KLOX.GL.W.0010.000000T0000Z-170221T0600Z/
/O.EXB.KLOX.SC.Y.0028.000000T0000Z-170221T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
831 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ670-211100-
/O.CAN.KLOX.GL.W.0010.000000T0000Z-170221T0500Z/
/O.EXB.KLOX.SC.Y.0028.000000T0000Z-170221T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
831 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-211100-
/O.EXT.KLOX.SC.Y.0028.000000T0000Z-170221T1100Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
831 PM PST MON FEB 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Feb 20, 11:07 AM PST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 20, 11:07 AM PST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1107 AM PST Mon Feb 20 2017

.SYNOPSIS...
Light rain showers will continue through Tuesday, with local
showers and gusty north winds on Wednesday, mainly to the north
and in the mountains. Thursday looks to be the coldest night.
Drier weather is expected late in the week. Another storm is
possible next weekend.

&&

.SHORT TERM...(TDY-WED)

A trough of low pressure off the Pacific Northwest coast will
maintain a deep layer of south to southwest flow over the region
through Tuesday. This flow will interact with a very shallow layer
of moisture to produce ample drizzle/light rain over much of the
coastal and valley areas into Tuesday. Due to the low elevation
nature of the moisture, radars will struggle to detect the rain,
but area rain gauges will tell the story better. There is also an
area of deeper moisture currently over north and central
California that will slowly progress down the coast into Tuesday,
which will enhance rainfall mainly over SLO and SBA Counties
tonight. Overall, additional rain amounts between 0.50 and 1.00
inches are expected for the west and south portions of SLO and SBA
counties, with much lighter amounts everywhere else. Updated
cloud and PoP forecast through Tuesday...and thinking PoPs will
need to be upped more for LA and Ventura Counties Tuesday morning.
Otherwise forecast is in good shape...and wind advisories will
remain in play as is. The LA mountains and Antelope Valley will
also flirt with a wind advisory today and tonight.

***From Previous Discussion***

A little trof or front embedded in the WSW flow will bring an
uptick of rain to the area (esp SLO and SBA counties) later
tonight. The rain will continue Tuesday morning but then will
taper off during the afternoon.

Although the WSW flow aloft will continue on Wednesday the
moisture will have wrung itself out and skies will start to
clear. The only chc of rain (or snow) will be across the north
slopes as low level north to south sets up. The low level north
flow will be strong enough to bring gusty winds through the N/S
passages.

Below normal temps will continue all three days. Max temps across
the coasts and vlys will remain mired in the lower to mid 60s.

.LONG TERM...(THU-SUN)

A little inside slider will move down the state line Wednesday
night. It will have little effect on the weather in terms of rain
but it will serve to reinforce the north flow and it looks like
most of the mtns and some areas with N.S oriented canyons will see
advisory level wind gusts. It will also bring more cool air to the
region and its possible that Thursday will be the coolest of the
next 7.

The most minimal of all ridges slides into the area Friday. It
will be dry and there will be a slight nudge up in the temps.
There should be a decent amount of sunshine although SLO county
may see some increase in the clouds during the afternoon.

Both the GFS and the EC bring some energy to the area over next
weekend. The EC is drier and less energetic that the GFS. Still
with the wet GFS have to keep pops going through the weekend with
the better chc occuring north of Point Conception. Despite being
wetter than the EC the GFS storm is no barn burner.

&&

.AVIATION...20/1800Z.

At 1708Z at KLAX... There was no marine inversion.

Low confidence in the 18z TAFs. A steady stream of moisture
continues to flow in from the eastern pacific causing MVFR to IFR
ceilings and little change is expected for the next 24 hours. The
greatest uncertainty is the constant changes in ceiling and
visibility. Most precipitation will occur north of Point
Conception, but occasional showers are also possible all the way
down to Los Angeles county.

KLAX...East winds of 10 knots continue at the airfield and there
is little chance of the winds shifting around to the west this
afternoon (20 Percent). However, the wind speed should drop below
7 knots between 23z and 03z. By tomorrow morning the wind will
again line up out of the east, however there is a 50 percent
chance that speeds will remain below 7 knots. The period will
likely be characterized by MVFR to IFR ceilings and visibility
through the period.

KBUR...The period will likely be characterized by MVFR to IFR
ceilings and visibility through the period.

&&

.MARINE...20/900 AM.

Southerly winds will increase today ahead of an approaching cold
front.  Small Craft Advisory (SCA) level winds across the
northern waters will likely become gale force midday through this
evening. SCA level winds may also affect the western portion of
the Santa Barbara Channel this afternoon and evening.

Winds will diminish to below advisory levels by Tuesday morning
but then increase again overnight Tuesday into Wednesday and will
likely reach SCA levels Wednesday and Thursday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 4 PM PST Tuesday for zones
      34-35. (See LAXCFWLOX).
     Wind Advisory in effect until 6 AM PST Tuesday for zones
      34-35-37-51-52. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 4 PM PST this afternoon
      for zone 645. (See LAXMWWLOX).
     Gale Warning in effect from 4 PM this afternoon to 10 PM PST
      this evening for zone 645. (See LAXMWWLOX).
     Gale Warning in effect until 9 PM PST this evening for zone
      670. (See LAXMWWLOX).
     Small Craft Advisory in effect until 9 PM PST this evening
      for zone 673. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(WED-SUN)
Gusty north winds are expected Wednesday night into Thursday which
will create hazardous road conditions and possible downed trees.
More rain and wind is possible on Saturday.

&&

PUBLIC...Rorke/Kittell
AVIATION...sweet
MARINE...Sweet
SYNOPSIS...B

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:25 PM PSTGale WatchLOX17 hr
Feb 20, 1:12 PM PSTSmall Craft AdvisoryLOX14 hr

Nearby

Gale Warnings in California, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.